“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11291
School of Mathematics
  Title:   A short proof of a theorem of Bang and Koolen
  Author(s): 
1.  A. Mohammadian
2.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: European J. Combin.
  Vol.:  31
  Year:  2010
  Pages:   1461-1463
  Supported by:  IPM
  Abstract:
Let a graph \mathnormalΓ be locally disjoint union of three copies of complete graphs Kq−1 and let \mathnormalΓ be cospectral with the Hamming graph H(3,q). Bang and Koolen [Asian-Eur. J. Math. 1 (2008), 147-156] proved that if q > 3, then \mathnormalΓ is isomorphic to H(3,q). We present a short proof of this result.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right